# SDR AALA202207088023

- Difficulty date: June 20, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N995NN
- Make and model: Boeing 737
- Aircraft serial: 31245
- Aircraft time: 17,241 hours, 7,157 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Cap
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION WAS FOUND ON FLOOR BEAM LOCATED AT STA 947 AND WATER LINE 208 AND RIGHT BUTT LINE 53. REMOVED AND REPLACED T CAP PER EA 337131.
